{
  "source_id": "10.15388/lmj.1968.20587",
  "archive": "Vilnius University Press journals (journals.vu.lt)",
  "publisher": "Vilnius University Press",
  "journal": "Lithuanian Mathematical Journal",
  "journal_original": "Lietuvos matematikos rinkinys / Литовский математический сборник",
  "year": 1968,
  "volume": "8",
  "issue": "3",
  "pages": "523–529",
  "first_page": 523,
  "last_page": 529,
  "title": "Об одной теореме существования и единственности",
  "title_en": "On one existence and uniqueness theorem",
  "authors": [
    "A. Kibenko",
    "L. Chepurnowa"
  ],
  "language": "Russian",
  "language_evidence": "zbMATH Open language=Russian (Zbl 0183.15402); Russian original title in Crossref abstract; deposited English/German/French title is the summary title",
  "doi": "10.15388/lmj.1968.20587",
  "landing_page": "https://www.journals.vu.lt/LMJ/article/view/20587",
  "pdf_url": "https://www.journals.vu.lt/LMJ/article/download/20587/19689",
  "license": "CC BY 4.0",
  "license_url": "https://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "Crossref license field (http://creativecommons.org/licenses/by/4.0)",
  "license_notice": "Translated from Russian. Original: A. Kibenko, L. Chepurnowa, “Об одной теореме существования и единственности”, Lithuanian Mathematical Journal, 1968, vol. 8 no. 3, pp. 523–529, https://doi.org/10.15388/lmj.1968.20587. Published by Vilnius University Press; license CC BY 4.0 (https://creativecommons.org/licenses/by/4.0/) as deposited with Crossref by the publisher. Changes: translated into English.",
  "scan_pages": 8,
  "scan_bytes": 284516,
  "scan_sha256": "a7e19da9993000966e02d27b59f5853e705f11e9af5aa3ac9438bb3145a5f200",
  "english_translation": null,
  "record_url": "https://api.crossref.org/works/10.15388/lmj.1968.20587",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
